Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Hematoma With Heparin Injection During Pregnancy?

im pregnant and im taking heparin injection subcutaneous twice daily and i started to take it 3 months ago and now im suffering of hematoma painful and lasts for long time....im asking is that hematoma decrease the absorption of heparin and is hematoma risky and dangerous and many thanks
Wed, 29 Oct 2014
Report Abuse
General & Family Physician 's  Response
Hello ma'am and welcome.

Heparin cayses the thinning of blood, and as heparin was given at a particular site that region can have slight bleeding due to two factors: 1. There is ann artificial wound caused by the injection, 2. The blood has thinned from the effect of heparin. Thus resulting in the hematoma.

I do not think it is dangerous, but it needs to be adequately drained. Hope this helps.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Glycosaminoglycan


Loading Online Doctors....
What Causes Hematoma With Heparin Injection During Pregnancy?

Hello ma am and welcome. Heparin cayses the thinning of blood, and as heparin was given at a particular site that region can have slight bleeding due to two factors: 1. There is ann artificial wound caused by the injection, 2. The blood has thinned from the effect of heparin. Thus resulting in the hematoma. I do not think it is dangerous, but it needs to be adequately drained. Hope this helps. Best wishes.